Bayesian consistency for a class of regression problems

Walker, Stephen G. (2003) Bayesian consistency for a class of regression problems. South African Statistical Journal, 37 (2). pp. 149-167. ISSN 0038-271X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 12 Sep 2008 12:51
Last Modified: 25 Jun 2014 10:53
Resource URI: https://kar.kent.ac.uk/id/eprint/10581 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year